# SDR DALA2016060104272

- Difficulty date: May 24, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 28,387 hours, 16,526 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Lug
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PACK RAM AIR INLET DOOR ACTUATOR AFT LUG EXFOLIATED.  R & R RT PACK RAM AIR INLET DOOR ACTUATOR IAW AMM 21-53-03. OPS CHECK GOOD IAW AMM 21-53.
